Multi-Symptom Cold, Tablet, PK500

NORTH BY HONEYWELL| Zoro #: G0747232| Mfr #: 2108500

$44.61 /pk

Orders over $50.00 ship free. DetailsStandard ground shipping
Details:
Size: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg
Count: 250 x 2
Flavor: None
Save 15%. Sign up for Z-mail.

Technical Specifications

Zoro #: G0747232 Mfr #: 2108500
Form: TabletIndustry Type: Healthcare
Package Type: BOXFormula: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg
Size: Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mgMedicinal Type: Cold and Flu
Flavor: NoneCount: 250 x 2
Country of Origin (subject to change): United States

Product Description

Multi-Symptom Cold, Tablet, Count 250 x 2, Package Type Box, Size Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg, Flavor None, Formula Acetaminophen 325mg, Dextromethorphan HBR 15mg, Guaifanesin 200mg, Phenylephrine HCl 5mg, Package Quantity 500

Product Reviews